| Catalog Number |
382523 |
| Medical Device Problem Codes |
Activation Failure (3270); Activation Problem (4042)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that the needle did not retract.Injuries or adverse event: no.Piv, needle would not retract causing sharp to be exposed and addition piv placed.The date of the event is (b)(6) 2026.I've attached to photo that was provided by the unit below, but it is blurry and hard to see the lot# clearly.According to the reporting nurse she could not depress the activation button.